Large and moderate deviations principles for kernel estimators of the multivariate regression. - Archive ouverte HAL Access content directly
Journal Articles Mathematical Methods of Statistics Year : 2008

Large and moderate deviations principles for kernel estimators of the multivariate regression.

(1) , (1) , (1, 2, 3)
1
2
3

Dates and versions

hal-00678977 , version 1 (14-03-2012)

Identifiers

Cite

Abdelkader Mokkadem, Mariane Pelletier, Baba Thiam. Large and moderate deviations principles for kernel estimators of the multivariate regression.. Mathematical Methods of Statistics, 2008, 17 (2), pp.146-172. ⟨10.3103/S1066530708020051⟩. ⟨hal-00678977⟩
49 View
0 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More